I am 19 years old and I am a male. I am on 25mg of Adderall XR for my ADD. Adderall has been working great for me however I have not been a very responsible person as I have missed my Adderall for the past three weeks. I am at university so every time I would I woke up I would rush and miss a dose and this morning I realized I have not taken it for three weeks. I did not have any withdrawal symptoms and for a while I completely forgot about Adderall, I did not even feel an addiction like i really needed it. This morning I took it on a full stomach and about an hour later I felt horrible my heart rate started increasing rapidly and I started getting hot flashes while my head started. I have not felt this way since I took Adderall for the first time 5 years a go and even than tit was not this bad. I am out of town at university and have not been able to reach my physician. Is what I described sound bad. Is this all because I missed adderall for three weeks. Let me know what you think I should do.
Answer Hi Sam,
What you are feeling is a result of not having taken the drug fro a long time. It is like starting all over again. Seeing you did not take it for weeks and were able to function well I wonder if you even need it.
Thank you for using Allexperts.
Eric Brandt, B.Sc. Pharm
I am a practicing pharmacist.On my drug information website, I have answered hundreds of questions to date. The articles posted on my site include Parkinson`s disease. depression, menopause, diabetes, sleep and aging, congestive heart failure, calcium channel blockers, thyroid hormone replacement therapy, ADHD, multiple sclerosis an more.
I have experience in retail as well as hospital pharmacy pracice. Currently working in a hospital pharmacy. I am experienced in drug information. Over the last 6 years I have developed a successful web site for drug information.
The addressfor my drug information website is http://www.druginformation.bc.caThere you can read articles on varios areas of health interest. You can also leave me questions which I will personally answer. I also have a free health information newsletter called The Caplet. To subscribe send e-mail to